# SDR SWAA2014010223685

- Difficulty date: December 7, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 33,618 hours, 23,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 9955763U17
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERCOSTAL CRACKED IN DOOR HANDLE BOX.  R & R INTERCOSTAL IAW SRM.
